Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

On omeprezole for hiatus hernia. Having severe leg, arm cramps. Discontinue tablets?

I have been on omeprezole for a number of years for a hiatus hernia . I am 54. Have been cutting down from 10mg per day. Only having one every couple of days now, but been suffering from severe leg cramps going up the whole of both legs and some arm cramps. Been to my doctors and am having tests done on we d for different levels. Just a bit worried as not sure if I should carry on taking them or stop.
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
HI ! Rarely such side effects may be possible with omeprazole. To know if these are due to omeprazole, it is best to discontinue the drug for some time and see by yourself. If you are relieved, then it was due to the drug.However, you are advised to consult your treating doctor before embarking on this so that he may substitute this with some other medications for your hiatus hernia.
Wish you an early recovery.
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor